# SDR WVER201904160001

- Difficulty date: April 16, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 38,629 hours, 28,365 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH670358852
- Part serial: NSN
- Condition: Damaged
- Location: Bs 693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA. OVERSIZE HOLES AT F.S.693 RBL 18 BEAM DEVIAION TO SERVICE BULLETIN 670SH-53-042 REV B.
